Skip to content
Am wondering-
avatar
barb10562 posted:
My doc took me off Actos three weeks ago and , as I said yesterday, have lost 11 pounds. I wonder if the actos was putting weight on or is it because Ive been extreamly careful of what I eat lately and havent been cheating at all??
Reply
 
avatar
laura2gemini2 responded:
It may be because of one, it may be because of the other, or a combination of the 2. Point is, you've lost weight. That is super! Dont undo it by questioning where it came from. Keep up the good food choices and exercising, and it'll still keep going down.
 
avatar
dustnbones99 responded:
I gained around 50 pounds soon after being put on Avandia which is a drug like Actos. I also started showing signs of CHF. Since Actos , like Avandia, causes edema i'm sure that stopping it could help you lose weight. I'm also sure that being careful with your diet is helping as well.
 
avatar
phototaker responded:
Who knows, but I'm happy for you that you lost the 11 lbs.!
 
avatar
betaquartz replied to phototaker's response:
One way or the other you have made significant strides. Maybe not knowing the answer is a good thing since it makes you a little fearful of going astray!


Helpful Tips

Eliminating "Popular" Discussions Confusion
WebMD continues to post older (i.e., inactive) discussions under the heading [POPULAR Discussions>. This often triggers fresh responses ... More
Was this Helpful?
3 of 10 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.